Affordable Access

Publisher Website

Countable dense homogeneity and the Baire property

Authors
Journal
Topology and its Applications
0166-8641
Publisher
Elsevier
Publication Date
Volume
43
Issue
1
Identifiers
DOI: 10.1016/0166-8641(92)90148-s
Keywords
  • Countable Dense Homogeneity
  • Homogeneity
  • Menger Curve
  • λ-Set
  • Baire Property
  • Completely Metrizable

Abstract

Abstract Conditions are given that ensure that certain open subsets of countable dense homogeneous spaces are countable dense homogeneous. Also, results are given which pertain to the questions: Is every countable dense homogeneous metric space Baire? Is every one completely metrizable?

There are no comments yet on this publication. Be the first to share your thoughts.